Our expert says:
It isn't a nice medication to take long term treatment as it MAY have certain side effects: dry mouth, blurred vision, palpitations, difficulty in urinating, impotence. You will have to test the pressure of your eyes regularly if you use it long term. It is better to use it as needed - i.e. before an important meeting or social event.
Alternatives would be to see a a neurosurgeon and discuss sympatectomy. Botox can also be used but should be given by an experienced specialist otherwise it can cause drooping of the face. ( a dermatologist is my guess would be best )
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.